Proceedings of the Imperial Academy

On Brownian motions in $n$-space

Shizuo Kakutani

Full-text: Open access

Article information

Source
Proc. Imp. Acad. Volume 20, Number 9 (1944), 648-652.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195572742

Mathematical Reviews number (MathSciNet)
MR0014646

Zentralblatt MATH identifier
0063.03106

Digital Object Identifier
doi:10.3792/pia/1195572742

Subjects
Primary: 60.0X

Citation

Kakutani, Shizuo. On Brownian motions in $n$-space. Proc. Imp. Acad. 20 (1944), no. 9, 648--652. doi:10.3792/pia/1195572742. http://projecteuclid.org/euclid.pja/1195572742.


Export citation